Share Facebook


11-13-2013, 11:55 AM   #1
HorseLover!!
Senior Member
 
HorseLover!!'s Avatar
 
Join Date: Dec 2011
Location: Penryn, Cornwall UK

My Support Groups:
Had a funny turn..

Yesterday something strange happened, it was in the evening around 6-7 o'clock when I felt really weird I felt really hot on the inside but I was cold on the outside, my head went really fuzzy, I went quite dizzy, nearly collapsed, I wasn't able to stand up because I was worried I would collapse and the really weird thing was my heart went funny it was beating really slow and felt like it was going to stop . Anyway after that happened the effects of it today has left me with feeling quite dizzy and my head is still slightly fuzzy. Anyone else had this happen?? and what could it be??
__________________


Had my first Colonoscopy and Endoscopy at age 2 1/2 years old

Diagnosed with Crohn's in 1998 when I turned 3

19 Years and counting with Crohn's!

Previous: Prednisolone and Pentasa slow release, Had tube feeding at age 3, Azathioprine

Currently in a flare but not taking any medication because doctor hasn't bothered to prescribe anything

My HORSE is not just a HORSE, he is my SANITY, my HAPPINESS, my THERAPIST and my BEST FRIEND


11-13-2013, 12:02 PM   #2
nogutsnoglory
Moderator
 
nogutsnoglory's Avatar
 
Join Date: Sep 2009
Location: New York

My Support Groups:
It happens to me a lot, it's really scary. I try to stay hydrated and seated as often as possible because I get dizzy standing too long. Nobody has an explanation.
11-13-2013, 12:46 PM   #3
HorseLover!!
Senior Member
 
HorseLover!!'s Avatar
 
Join Date: Dec 2011
Location: Penryn, Cornwall UK

My Support Groups:
It happens to me a lot, it's really scary. I try to stay hydrated and seated as often as possible because I get dizzy standing too long. Nobody has an explanation.
I do try and stay hydrated as much as I can, I was siting down at the time it does happen when I stand as well. It's just really weird.
11-13-2013, 01:08 PM   #4
Lisa
Adminstrator
 
Lisa's Avatar
 
Join Date: Apr 2010
Location: New York

My Support Groups:
If it happens when you stand/get up - it is most probably due to a change in blood pressure. When you ist, your heart works at a certain pace to keep blood flowing evenly - when you stand, just that change in height/position can cause the momentary drop in pressure. Enough to make you feel funny or even faint.

Do you know what your bloos pressure is during the day? And as far as staying hydrated - how much fuid are you taking in each day - and is it enough to balance out whatever you may be losing when you go to the bathroom.....my urologist told me that aside from the first pee of hte day, uring should be pretty clear when you go. The darker it is the more fluid you need to take in.....
__________________

30 plus years and counting with UC/Crohn's!
on remicade since 11/05

While my experiences may not be what everyone has had- I feel it is worthwhile to share any and all experiences that may be beneficial to others.
11-13-2013, 01:31 PM   #5
HorseLover!!
Senior Member
 
HorseLover!!'s Avatar
 
Join Date: Dec 2011
Location: Penryn, Cornwall UK

My Support Groups:
If it happens when you stand/get up - it is most probably due to a change in blood pressure. When you ist, your heart works at a certain pace to keep blood flowing evenly - when you stand, just that change in height/position can cause the momentary drop in pressure. Enough to make you feel funny or even faint.

Do you know what your bloos pressure is during the day? And as far as staying hydrated - how much fuid are you taking in each day - and is it enough to balance out whatever you may be losing when you go to the bathroom.....my urologist told me that aside from the first pee of hte day, uring should be pretty clear when you go. The darker it is the more fluid you need to take in.....
I don't know what my blood pressure is, but when I have it down at the doctors I have been told that it is quite low I have had quite high before but not very often the only thing that I can't seem to get is a normal blood pressure. I have been taking in quite a bit of fluid recently well enough to have clear urine, I seem to differ in have much fluid I take in only because I have once been so dehydrated I ended up in hospital for 3 days after blacking out and I was also flaring I was having 6 drips per day for 3 days, I wasn't drinking enough then because every time I did I just vomited, but ever since then I now take in a lot of fluid. I have really rubbish balance as well I can't walk in a straight line and end up falling over. Also I have been told that I stop breathing in my sleep and end up waking myself up somehow and gasping for air.
11-14-2013, 01:56 PM   #6
Essieluv
Senior Member
 
Essieluv's Avatar
I tachycardia symptoms like that a lot. Never have gotten an answer as to why, though. I generally just blame it on dehydration, which can cause those symptoms. I hope you are better today.

It could also be side effects from a medicine. Have you changed or started a new med recently?
__________________
Meds that failed me: Remicade, Humira, Cimzia, Entocort.

Waiting for a cure!
11-14-2013, 03:42 PM   #7
HorseLover!!
Senior Member
 
HorseLover!!'s Avatar
 
Join Date: Dec 2011
Location: Penryn, Cornwall UK

My Support Groups:
I'm not feeling to bad I still have the dizziness and on the odd occasion blurred vision. I haven't had my med changed or started anything new.
11-14-2013, 05:06 PM   #8
shamrock15
Forum Monitor
 
Join Date: Apr 2011
Location: ottawa, Ontario

My Support Groups:
I have a feeling this is pretty common with crohnies. I had this a lot, especially following one of my surgeries. It happened to the extent that the local heart institute went to check me out. Stress tests are soooo much fun when you have been in an extended flare, followed by two surgeries and your incision hasn't fully healed yet. I do think it is more than hydration - I think there are some micro-nutrients that might have an impact here as well. I periodically get them still, but very infrequently. Still seems a little scary to try to say "don't worry about it" - but certainly pay really close attention to them, and don't hesitate to seek help on it if it really gets you scared.
11-14-2013, 06:31 PM   #9
HorseLover!!
Senior Member
 
HorseLover!!'s Avatar
 
Join Date: Dec 2011
Location: Penryn, Cornwall UK

My Support Groups:
Thanks shamrock15 I will definitely pay attention to it and will seek help if I need it
Reply

Thread Tools


All times are GMT -5. The time now is 01:58 PM.
Copyright 2006-2017 Crohnsforum.com